Asymptotic integration of Navier--Stokes equations with potential forces. II. An explicit Poincare-Dulac normal form

Luan Hoang, Ciprian Foias, Jean-Claude Saut

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3007-3035
JournalJournal of Functional Analysis
StatePublished - May 2011

Fingerprint Dive into the research topics of 'Asymptotic integration of Navier--Stokes equations with potential forces. II. An explicit Poincare-Dulac normal form'. Together they form a unique fingerprint.

  • Cite this